# SDR DALA2017062905094

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  CORROSION WAS FOUND ON THE INNER SURFACE OF THE FUSELAGE SKIN SPLICE STRAP AT BS 360 FROM RBL 1 TO 4 NEAR STRINGER 28R. MAINTENANCE REPAIRED IAW ERA 558424-14.
